T Nation

Help with Post T3 Rebound


For the past two months, I have been taking clen (ramping up from .2 ml liquid to .8) and .2 T3 (liquid). First time user of this stuff and took the advice of my trainer. I didn't know much about it and regret not doing more of my own research.

I was doing this in preparation to compete, which I have now decided not to do (not yet). I stopped the clen and have started ramping down on the T3 ... .2 every 3 days. However, I have started to notice a rebound effect (despite continuing to lift 3-4 days a week and do moderate-intense cardio). I am bloated and gaining weight and very upset. I need help! What, if any, supplements can I take and for how long and in what amount to combat this rebound effect? Also, should I completely discontinue the T3 now or re-vamp my ramping down?

Basically, in a nutshell.... if I could get advice on the most effective way to avoid the rebound effect post (or almost post) a T3/clen protocol, I would greatly appreciate it.
I have read about gugglesterones, l-tyrosine and forskolin... the more I reaed, the more confused I get. Any help will be greatly appreciated.


I maybe should have also said I am a female. Sorry.. very new to all of this. :slight_smile:


This post was flagged by the community and is temporarily hidden.